# SDR DL72S991568

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65584415
- Condition: Corroded
- Location: Bs 990-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L WAS FOUND WITH CORROSION IN SEVERAL LOCATIONS FROM APPROXIMATELY STATION 990 TO 1010.  NEW SECTION SPLICED IN PER ERA 333339-14, REV A.
